# SDR 96ZZZM1440

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263GA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3197 - TPA-TLH - ON TAXI OUT LOST BRAKING AND POWER STEERING, RETURNED TO GATE.  INSPECTED SYSTEM DETERMINED IN NEED OF SERVICING.  SERVICED SYSTEM, NO DEFECTS NOTED.  OPS CHECK ON BOTH SYSTEMS SATISFACTORY ON TAXI AND HIGH SPEED TAXI OPERATIONAL CHECKS.  (M)
